MAUDE Adverse Event Report: MSD DEGGENDORF MFG CD HORIZON® ASTUTE¿ SPINAL SYSTEM; POSTERIOR METAL/POLYMER SPINAL SYSTEM, FUSION

MSD DEGGENDORF MFG CD HORIZON® ASTUTE¿ SPINAL SYSTEM; POSTERIOR METAL/POLYMER SPINAL SYSTEM, FUSION
Model Number 1608451030
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Spinal Column Injury (2081); Insufficient Information (4580)
Date of Event 03/22/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from an unknown source regarding a patient having plif extension l3/4 for adjacent segment degeneration at l3/4.It was reported that during a plif extension procedure implant experienced breakage.It was confirmed that no fragment of the implant remained in the patient.No patient complications or symptoms have been reported as a result of this event.
 
Additional Manufacturer Narrative
H6: neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Additional information was received via manufacturer representative that the rod fracture was identified intra-operatively when revision surgery was performed as it is not possible to identify rod fracture via imaging.It is unknown to what degree the rod fracture contributed to the adjacent segment degeneration.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON® ASTUTE¿ SPINAL SYSTEM
Common Device Name
POSTERIOR METAL/POLYMER SPINAL SYSTEM, FUSION
Manufacturer (Section D)
MSD DEGGENDORF MFG
wertstrasse 17
de 94469
GM  94469
Manufacturer (Section G)
MSD DEGGENDORF MFG
wertstrasse 17
de 94469
GM   94469
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21906691
Report Number1030489-2025-01838
Device Sequence Number17198876
Product Code NQP
UDI-Device Identifier00763000312923
UDI-Public(01)00763000312923(17)310615(10)62PG
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K191066
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1608451030
Device Catalogue Number1608451030
Device Lot Number62PG
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer07/15/2025
Initial Report FDA Received Date04/25/2025
Supplement Report FDA Received Date07/22/2025
Date Device Manufactured06/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age55 YR
Patient SexFemale
Patient Weight102 KG